MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV06F180/80
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2025 a 6f amplatzer torqvue delivery system was selected for a procedure to close a patent ductus arteriosus (pda).During the procedure it was noted that the delivery system was leaking.There was concern with air potentially being introduced to the patient.The delivery system was removed from the patient and inspected.A split on the side of the connector was observed.The connection part was replaced and the same delivery system was used for completion of the procedure.The patient remained hemodynamically stable throughout the procedure.There were no adverse effects to the patient.The patient status was stable.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
It was reported that during procedure the delivery system was leaking was reported.The investigation found that a fracture was found on the screw part of the extension tube.Upon testing it is further, which was identified as the likely cause of the leak.Imaging provided by the field appeared to show the leak at the extension tube.As event appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications prior to shipment.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21944653
Report Number2135147-2025-02294
Device Sequence Number8836099
Product Code DQY
UDI-Device Identifier00811806010779
UDI-Public(01)00811806010779(17)271031(10)10595297
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ITV06F180/80
Device Catalogue Number9-ITV06F180/80
Device Lot Number10595297
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown